# SDR P2EA98214

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3674539
- Condition: Corroded
- Location: Bs 259-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN CORRODED FROM BS 259.5 TO BS 360, BETWEEN STRINGER 19 RT AND STRINGER 24 RT.  REPLACED FUSELAGE SKIN SECTION FROM BS 259.5 AND BS 360, BETWEEN STRINGER 19 RT AND STRINGER 24 RT PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
